MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DRIVE DEVILBISS 10L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DRIVE DEVILBISS 10L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1025DS
Medical Device Problem Codes Fire (1245); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by the provider, who stated that "the power cord caught fire, burned and melted." evaluation of the device by devilbiss determined that the line cord's internal wiring and crimp were both intact.The damage to the prong and plug appears to be a result of a poor electrical connection between the prong and the outlet receptacle.Such a connection would generate increased electrical resistance, subsequently causing the prong to overheat.The instruction manual for this device includes warnings stating "improper use of the power cord and plugs can cause a burn, fire or other electric shock hazards.Do not use the unit if the power cord is damaged.Ensure the mains power cord is fully inserted into the concentrator connector (230 volt units) and the power cord plug is completely inserted into a fully functioning ac wall outlet.Failure to do so may cause an electrical safety hazard." there was no report or evidence of illness, serious injury or medical treatment associated with the complaint.

Brand Name
DRIVE DEVILBISS 10L OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key22184386
Report Number2515872-2025-00016
Device Sequence Number8570061
Product Code CAW
UDI-Device Identifier00885304022466
UDI-Public(01)00885304022466
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1025DS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown